Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 49, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 11, 2006, 7:24 PM MDT for Douglas County, Elbert County, Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2006, 7:24 PM MDT (01:24 UTC)
- Expired
- Jun 11, 2006, 8:30 PM MDT
- In force
- 66 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Douglas County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 55 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 829 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 3186 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 120127
SVRBOU
COC035-039-120230-
/O.NEW.KBOU.SV.W.0049.060612T0124Z-060612T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
724 PM MDT SUN JUN 11 2006
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO
SOUTHEASTERN DOUGLAS COUNTY IN NORTHEAST COLORADO
* UNTIL 830 PM MDT
* AT 724 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR GREENLAND...OR ABOUT 19 MILES NORTH OF
COLORADO SPRINGS...MOVING NORTHEAST AT 25 MPH. ADDITIONAL
THUNDERSTORMS EXTENDED NORTHEASTWARD TO 12 MILES NORTHEAST OF
KIOWA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KIOWA...
GREENLAND...ELIZABETH...ELBERT AND AGATE.
HAIL UP TO PENNY SIZE WAS REPORTED IN MONUMENT WITH THIS STORM AT
715 PM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3919 10491 3912 10487 3914 10417 3956 10386
3956 10434
$$
GIMMESTAD2 follow-up statements
000
WWUS55 KBOU 120204
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
802 PM MDT SUN JUN 11 2006
COC035-039-120230-
/O.CON.KBOU.SV.W.0049.000000T0000Z-060612T0230Z/
ELBERT CO-DOUGLAS CO-
802 PM MDT SUN JUN 11 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR SOUTHEASTERN DOUGLAS AND NORTHWESTERN ELBERT COUNTIES...
AT 802 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 15 MILES SOUTHWEST OF AGATE...OR ABOUT 23 MILES WEST OF
LIMON...MOVING EAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS ON
THE EL PASO COUNTY LINE JUST EAST OF MONUMENT.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LARKSPUR...KIOWA...GREENLAND...ELIZABETH...ELBERT AND AGATE.
HAIL UP TO GOLF BALL SIZE WAS REPORTED NEAR MONUMENT WITH THIS
STORM. WIND GUSTS TO 51 MPH WERE REPORTED NEAR ELBERT. IF YOU ARE IN
THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
LAT...LON 3919 10491 3912 10487 3914 10417 3956 10386
3956 10434
$$
GIMMESTAD000
WWUS55 KBOU 120237
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
833 PM MDT SUN JUN 11 2006
COC035-039-120243-
/O.EXP.KBOU.SV.W.0049.000000T0000Z-060612T0230Z/
ELBERT CO-DOUGLAS CO-
833 PM MDT SUN JUN 11 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS AND
NORTHWESTERN ELBERT COUNTIES EXPIRED AT 830 PM MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED INTO EASTERN
ELBERT COUNTY. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR THAT
AREA UNTIL 930 PM.
PEAK WIND GUSTS INCLUDED 54 MPH REPORTED 14 MILES WEST OF AGATE AND
53 MPH NEAR ELBERT.
LAT...LON 3919 10491 3912 10487 3914 10417 3956 10386
3956 10434
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:30 PM MDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jun 11, 2:30 PM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 230 PM MDT SUN JUN 11 2006 ...SEVERE STORMS STILL EXPECTED OVER PORTIONS OF NORTHEAST COLORADO... .SHORT TERM DISCUSSION...DRY AIR WITH DEWPOINTS MOSTLY IN THE UPPER 30S HAS SPREAD NORTHWARD ACROSS THE DENVER METRO AREA...AS WELL THE PALMER DIVIDE AREA THIS AFTERNOON. AS A RESULT..CAPES WERE LESS THAN 1000 J/KG WHICH SHOULD KEEP SEVERE WEATHER THREAT AS WELL AS THUNDERSTORM COVERAGE LIMITED IN THOSE AREAS. HOWEVER...MUCH HIGHER DEWPOINTS IN THE LOWER TO MID 50S EXIST ACROSS THE NORTHEAST CORNER OF THE STATE. BEST MOISTURE/INSTABILITY AXIS WITH TOWERING CU APPEARS TO BE RIGHT ALONG RESIDUAL OUTFLOW BOUNDARY NOW STRETCHING FROM EASTERN MORGAN COUNTY INTO SOUTHEAST WASHINGTON COUNTY. THIS AREA SHOULD BREAK OUT IN SEVERE STORMS LATE THIS AFTERNOON WITH CAPES PEAKING REACH ABOUT 2000 J/KG AND 0-6 KM SHEAR NEAR 25 M/S. MEANWHILE...DENVER CONVERGENCE ZONE HAS SHIFTED AS FAR NORTH AS GREELEY LATE THIS AFTERNOON AND IS GRADUALLY WASHING OUT. HOWEVER...INCREASE IN LOW LEVEL MOISTURE AND WEAK CONVERGENCE OVER THE CHEYENNE RIDGE AREA COULD SPARK SEVERE STORMS THERE TOO. STORMS EXPECTED TO MERGE BUT ALSO GRADUALLY WEAKEN AS THE MOVE EAST/ SOUTHEAST ACROSS THE PLAINS THIS EVENING AS THEY BEGIN TO INTERACT WITH COOLER AND LOWER THETA-E AIR FARTHER EAST. LOW LEVEL MOISTURE SHOULD EVENTUALLY GET PULLED BACK INTO THE FRONT RANGE LATER TONIGHT AS DENVER CYCLONE RE-ESTABLISHES ITSELF. WILL MENTION PATCHY FOG NORTH AND EAST OF DENVER AS TEMPS COOL CLOSE TO ADVECTED DEWPOINTS. FOR TOMORROW...MID LEVEL WINDS WEAKEN AND MID LEVEL TEMPS WARM WHICH WILL RESULT IN LESS CONVECTION. MOST ACTIVITY THROUGH TOMORROW AFTERNOON WILL BE RESTRICTED TO LOCATIONS IN/NEAR HIGHER TERRAIN SINCE MID LEVEL WARM CAP WILL BE STRENGTHENING. .LONG TERM DISCUSSION...AN UPPER LEVEL RIDGE WILL BUILD OVER THE AREA TUE AND WED WITH WSW FLOW ALOFT. LATEST GFS DOES SHOW SOME MID LEVEL MOISTURE OVER ON WED WHICH COULD ALLOW FOR SOME ISOLD HI BASED STORMS DURING THE LATE AFTN/EARLY EVENING HOURS. WITH TEMPS IN THE 850-700 MB LAYER RISING BOTH DAYS AFTN HIGHS SHOULD RISE INTO WELL THE 90S OVER NERN CO. FOR THU AND FRI THE UPPER LEVEL RIDGE WILL FLATTEN AS AN UPPER LEVEL TROUGH MOVES ACROSS THE NRN ROCKIES WITH INCREASING WIND IN THE LOWER AND MID LEVELS WHICH MAY INCREASE THE FIRE DANGER. WITH LOW LEVEL SWLY DOWNSLOPE IN PLACE ON THU TEMPS WILL LIKELY RISE INTO THE UPPER 90S TO AROUND 100 DEGREES OVER NERN CO. TSTMS CHANCES LOOK LOW ON THU WITH VERY DRY AIR OVER NRN COLORADO. ON FRI GFS DOES SHOW A WEAK COLD FRONT AFFECTING NERN CO WHICH WILL SHOULD BRING COOLER TEMPS AND POSSIBLY A BETTER CHC OF TSTMS IF ENOUGH LOW LEVEL MOISTURE IS AVAILABLE. FOR SAT AND SUN WLY FLOW ALOFT IS FCST OVER NRN CO. GFS SHOWS SOME MID LEVEL MOISTURE MOVING ACROSS WHICH MAY ALLOW FOR SOME ISOLD HI BASED TSTMS OVER THE MTNS. OVER NERN CO TEMPS WILL WARM AGAIN ON SAT IN ADVANCE OF ANOTHER COLD FRONT WHICH MAY AFFECT THE AREA ON SUN. THERE COULD BE A BETTER CHC OF TSTMS SUN AFTN OR EVENING OVER NERN CO IF ENOUGH LOW LEVEL MOISTURE IS AVAILABLE.. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && BARJENBRUCH/RPK
Hazardous weather outlook, Jun 11, 11:02 AM MDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1102 AM MDT SUN JUN 11 2006 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1102 AM MDT SUN JUN 11 2006 ...SEVERE STORMS EXPECTED OVER PORTIONS OF NORTHEAST COLORADO THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS...SOME SEVERE...ARE EXPECTED ACROSS THE NORTHEAST PLAINS OF COLORADO LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL FIRST DEVELOP OVER THE FRONT RANGE FOOTHILLS BY EARLY THIS AFTERNOON...AND THEN SPREAD AND DEVELOP EASTWARD ACROSS THE NORTHEAST PLAINS OF COLORADO LATER THIS AFTERNOON AND EVENING. THE STORMS WILL BECOME MORE NUMEROUS AND STRONGER AS THEY MOVE EAST OF THE URBAN CORRIDOR WHERE HIGHER LOW LEVEL MOISTURE EXISTS. SOME OF THE STORMS ARE EXPECTED TO BECOME SEVERE AFTER 2 PM WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS. DUE TO THE STRENGTHENING LOW LEVEL SHEAR IN THE ATMOSPHERE AND A POTENTIAL CONVERGENCE ZONE DEVELOPING ALONG THE I-76 CORRIDOR...ONE OR TWO SHORT LIVED TORNADOES WILL ALSO BE POSSIBLE. THE HIGHEST RISK AREA FOR SEVERE STORMS WILL BE ALONG AND EAST OF A LINE FROM GREELEY TO LIMON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS OVER THE NORTHEAST PLAINS OF COLORADO MONDAY AFTERNOON AND EVENING. ALTHOUGH AN UPPER LEVEL RIDGE IS EXPECTED TO BUILD OVER THE REGION...THERE MAY STILL BE SUFFICIENT VERTICAL SHEAR AND LOW LEVEL MOISTURE FOR A FEW SEVERE THUNDERSTORMS. WARMER AND DRIER CONDITIONS CAN BE EXPECTED FOR THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NECESSARY OVER THE NORTHEAST PLAINS OF COLORADO AFTER 2 PM. BARJENBRUCH/KLEYLA
In the hours before
Local storm report, Jun 11, 4:47 PM MDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
447 PM MDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL W ARVADA 39.82N 105.11W
06/11/2006 M1.25 INCH JEFFERSON CO PUBLIC
0434 PM HAIL SE ARVADA 39.82N 105.11W
06/11/2006 M0.88 INCH JEFFERSON CO PUBLIC
&&
BENTONLocal storm report, Jun 11, 5:08 PM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
508 PM MDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL 5 SSE HUDSON 40.00N 104.61W
06/11/2006 E0.88 INCH ADAMS CO TRAINED SPOTTER
0440 PM HAIL W ARVADA 39.82N 105.11W
06/11/2006 M1.25 INCH JEFFERSON CO PUBLIC
0435 PM HAIL 2 WSW WESTMINSTER 39.87N 105.09W
06/11/2006 E0.75 INCH JEFFERSON CO TRAINED SPOTTER
MOST HAIL STONES SIZE MARBLE SIZE
0434 PM HAIL SE ARVADA 39.82N 105.11W
06/11/2006 M0.88 INCH JEFFERSON CO PUBLIC
&&
BENTONLocal storm report, Jun 11, 5:17 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
517 PM MDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 4 W PROSPECT VALLEY 40.07N 104.49W
06/11/2006 E0.75 INCH WELD CO STORM CHASER
WIND GUSTS ESTIMATED TO 50 MPH
0459 PM HAIL 5 SSE HUDSON 40.00N 104.61W
06/11/2006 E0.88 INCH ADAMS CO TRAINED SPOTTER
0440 PM HAIL W ARVADA 39.82N 105.11W
06/11/2006 M1.25 INCH JEFFERSON CO PUBLIC
0440 PM HAIL 3 NNE ARVADA 39.86N 105.09W
06/11/2006 E0.88 INCH JEFFERSON CO TRAINED SPOTTER
HAIL WAS VERY SOFT. NO INDENTATIONS ON HAIL PAD.
0435 PM HAIL 2 WSW WESTMINSTER 39.87N 105.09W
06/11/2006 E0.75 INCH JEFFERSON CO TRAINED SPOTTER
MOST HAIL STONES SIZE MARBLE SIZE
0434 PM HAIL SE ARVADA 39.82N 105.11W
06/11/2006 M0.88 INCH JEFFERSON CO PUBLIC
&&
BENTONLocal storm report, Jun 11, 5:28 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
528 PM MDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 SE KEENESBURG 40.08N 104.48W
06/11/2006 E0.75 INCH WELD CO TRAINED SPOTTER
MOST HAIL SIZE PEA TO MARBLE SIZE
0510 PM HAIL 4 W PROSPECT VALLEY 40.07N 104.49W
06/11/2006 E0.75 INCH WELD CO STORM CHASER
WIND GUSTS ESTIMATED TO 50 MPH
0459 PM HAIL 5 SSE HUDSON 40.00N 104.61W
06/11/2006 E0.88 INCH ADAMS CO TRAINED SPOTTER
0440 PM HAIL W ARVADA 39.82N 105.11W
06/11/2006 M1.25 INCH JEFFERSON CO PUBLIC
0440 PM HAIL 3 NNE ARVADA 39.86N 105.09W
06/11/2006 E0.88 INCH JEFFERSON CO TRAINED SPOTTER
HAIL WAS VERY SOFT. NO INDENTATIONS ON HAIL PAD.
0435 PM HAIL 2 WSW WESTMINSTER 39.87N 105.09W
06/11/2006 E0.75 INCH JEFFERSON CO TRAINED SPOTTER
MOST HAIL STONES SIZE MARBLE SIZE
0434 PM HAIL SE ARVADA 39.82N 105.11W
06/11/2006 M0.88 INCH JEFFERSON CO PUBLIC
&&
BENTONLocal storm report, Jun 11, 5:58 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
558 PM MDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 5 E LOCHBUIE 40.01N 104.63W
06/11/2006 E1.00 INCH WELD CO TRAINED SPOTTER
0525 PM HAIL 3 SE KEENESBURG 40.08N 104.48W
06/11/2006 E0.75 INCH WELD CO TRAINED SPOTTER
MOST HAIL SIZE PEA TO MARBLE SIZE
0510 PM HAIL 4 W PROSPECT VALLEY 40.07N 104.49W
06/11/2006 E0.75 INCH WELD CO STORM CHASER
WIND GUSTS ESTIMATED TO 50 MPH
0459 PM HAIL 5 SSE HUDSON 40.00N 104.61W
06/11/2006 E0.88 INCH ADAMS CO TRAINED SPOTTER
0440 PM HAIL W ARVADA 39.82N 105.11W
06/11/2006 M1.25 INCH JEFFERSON CO PUBLIC
0440 PM HAIL 3 NNE ARVADA 39.86N 105.09W
06/11/2006 E0.88 INCH JEFFERSON CO TRAINED SPOTTER
HAIL WAS VERY SOFT. NO INDENTATIONS ON HAIL PAD.
0435 PM HAIL 2 WSW WESTMINSTER 39.87N 105.09W
06/11/2006 E0.75 INCH JEFFERSON CO TRAINED SPOTTER
MOST HAIL STONES SIZE MARBLE SIZE
0434 PM HAIL SE ARVADA 39.82N 105.11W
06/11/2006 M0.88 INCH JEFFERSON CO PUBLIC
&&
BENTONLocal storm report, Jun 11, 7:24 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
724 PM MDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 10 NNE FORT MORGAN 40.40N 103.72W
06/11/2006 E0.75 INCH MORGAN CO AMATEUR RADIO
SEVERE LIGHTNING
0556 PM HAIL 5 E LOCHBUIE 40.01N 104.63W
06/11/2006 E1.00 INCH WELD CO TRAINED SPOTTER
0525 PM HAIL 3 SE KEENESBURG 40.08N 104.48W
06/11/2006 E0.75 INCH WELD CO TRAINED SPOTTER
MOST HAIL SIZE PEA TO MARBLE SIZE
0510 PM HAIL 4 W PROSPECT VALLEY 40.07N 104.49W
06/11/2006 E0.75 INCH WELD CO STORM CHASER
WIND GUSTS ESTIMATED TO 50 MPH
0459 PM HAIL 5 SSE HUDSON 40.00N 104.61W
06/11/2006 E0.88 INCH ADAMS CO TRAINED SPOTTER
0440 PM HAIL W ARVADA 39.82N 105.11W
06/11/2006 M1.25 INCH JEFFERSON CO PUBLIC
0440 PM HAIL 3 NNE ARVADA 39.86N 105.09W
06/11/2006 E0.88 INCH JEFFERSON CO TRAINED SPOTTER
HAIL WAS VERY SOFT. NO INDENTATIONS ON HAIL PAD.
0435 PM HAIL 2 WSW WESTMINSTER 39.87N 105.09W
06/11/2006 E0.75 INCH JEFFERSON CO TRAINED SPOTTER
MOST HAIL STONES SIZE MARBLE SIZE
0434 PM HAIL SE ARVADA 39.82N 105.11W
06/11/2006 M0.88 INCH JEFFERSON CO PUBLIC
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 45 min |
| Jun 11, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 60 min |
| Jun 11, 8:03 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Washington | 42 min |
| Jun 11, 8:23 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 67 min |
| Jun 12, 2:40 PM MDT | Fire Weather Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 16 more | 38 hr |
| Jun 12, 3:55 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 50 min |
| Jun 12, 4:40 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 50 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.